Research article Special Issues

Global attractors, extremal stability and periodicity for a delayed population model with survival rate on time scales

  • Received: 22 June 2021 Accepted: 22 July 2021 Published: 13 August 2021
  • In this paper, we investigate the existence of global attractors, extreme stability, periodicity and asymptotically periodicity of solutions of the delayed population model with survival rate on isolated time scales given by

    $ x^{\Delta} (t) = \gamma(t) x(t) + \dfrac{x(d(t))}{\mu(t)}e^{r(t)\mu(t)\left(1 - \frac{x(d(t))}{\mu(t)}\right)}, \ \ t \in \mathbb T. $

    We present many examples to illustrate our results, considering different time scales.

    Citation: Jaqueline G. Mesquita, Urszula Ostaszewska, Ewa Schmeidel, Małgorzata Zdanowicz. Global attractors, extremal stability and periodicity for a delayed population model with survival rate on time scales[J]. Mathematical Biosciences and Engineering, 2021, 18(5): 6819-6840. doi: 10.3934/mbe.2021339

    Related Papers:

  • In this paper, we investigate the existence of global attractors, extreme stability, periodicity and asymptotically periodicity of solutions of the delayed population model with survival rate on isolated time scales given by

    $ x^{\Delta} (t) = \gamma(t) x(t) + \dfrac{x(d(t))}{\mu(t)}e^{r(t)\mu(t)\left(1 - \frac{x(d(t))}{\mu(t)}\right)}, \ \ t \in \mathbb T. $

    We present many examples to illustrate our results, considering different time scales.



    加载中


    [1] Z-Q. Zhu, Stable analysis for a delayed population model with survival rate, Math. Notes (Miskolc)., 20 (2019), 611–624. doi: 10.18514/MMN.2019.2675
    [2] M. Bohner, J. G. Mesquita, Massera's theorem in quantum calculus, Proc. Amer. Math. Soc., 146 (2018), no. 11, 4755–4766.
    [3] V. Kac, P. Cheung, Quantum Calculus, Universitext, Springer–Verlag, New York, 2002.
    [4] M. Bohner, R. Chieochan, The Beverton–Holt $q$–difference equation, J. Biol. Dyn., 7 (2013), 86–95. doi: 10.1080/17513758.2013.804599
    [5] M. Bohner, R. Chieochan, Positive periodic solutions for higher–order functional $q$–difference equations, J. Appl. Funct. Anal., 8 (2013), 14–22.
    [6] A. Strominger, Black hole statistics, Phys. Rev. Lett., 71 (1993), 3397–3400. doi: 10.1103/PhysRevLett.71.3397
    [7] A. Lavagno, N. P. Swamy, $q$–deformed structures and nonextensive statistics: a comparative study, J. Phys. A, 305 (2002), 310–315.
    [8] A. Lavagno, A. M. Scarfone, N. P. Swamy, Basic deformed thermostatistics, J. Phys. A, 40 (2007), 8635–8654. doi: 10.1088/1751-8113/40/30/003
    [9] F. B. Christiansen, T. M. Fenchel, Theories of populations in biological communities, vol. 20 of Lectures Notes in Ecological Studies, Springer–Verlag, Berlin, 1977.
    [10] M. Bohner, S. Streipert, The second Cushing–Henson conjecture for the Beverton–Holt $q$–difference equation, Opuscula Math., 37 (2017), 795–819. doi: 10.7494/OpMath.2017.37.6.795
    [11] M. Bohner, S. Streipert, Optimal harvesting policy for the Beverton–Holt quantum difference model, Math. Morav., 20 (2016), 39–57. doi: 10.5937/MatMor1602039B
    [12] E. Liz, On the global stability of periodic Ricker maps, Electronic J. Qual. Theory Differ. Equat., 76 (2016), 8.
    [13] B. Ryals, R. J. Sacker, Global stability in th 2D Ricker equation, J. Differ. Equat. Appl., 21 (2015), 1068–1081. doi: 10.1080/10236198.2015.1065825
    [14] S. Mohamad, K. Gopalsamy, Extreme stability and almost periodicity in a discrete logistic equation, Tohoku Math. J., 52 (2000), 107–125.
    [15] M. Bohner, A. Peterson, Dynamic equations on time scales, Birkhäuser, 2001.
    [16] M. Bohner, A. Peterson, Advances in dynamic equations on time scales, Birkhäuser, 2003.
    [17] M. Bohner, J. G. Mesquita, S. Streipert, Periodicity on isolated time scales, Math. Nachr., to appear.
    [18] M. A. Krasnoselskii, Some problems of nonlinear analysis, Amer. Math. Soc. Trans., 10 (1958), 345–409.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(229) PDF downloads(44) Cited by(0)

Article outline

Figures and Tables

Figures(5)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog